A 35-year-old member asked:
I'm on day 4 of my first round of femara (letrozole) and i'm having some very light bleeding. is this normal?
3 doctor answers • 4 doctors weighed in
Addiction Medicine 41 years experience
Femara (letrozole): Vaginal bleeding is not a usual side effect, and there are many others listed. But it may be something less serious, such as bleeding from a urinary tract infection, or vaginal infection. Please call your physician, discuss this side effect, and follow up for tests as prescribed.
6.1k viewsAnswered >2 years ago
Radiation Oncology 17 years experience
4.9k viewsAnswered >2 years ago
Hematology and Oncology 23 years experience
Femara (letrozole): How is your menstrual cycle? Did you get chemo prior to the femara (letrozole)? If you still have regular period prior to the femara (letrozole)- then perhaps your very light bleeding could be your period. You are just starting on femara (letrozole)- I do not think that is due to the femara (letrozole). However, if this is abnormal for you -then you should go to your gyne and check it out. Good luck.
4.9k viewsReviewed >2 years ago
Last updated Sep 9, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.